IV abx do bypass most but not all the stomach related side-effects. I've had nausea as a side-effect of abx., and I know that sometimes people can get diarrhea from the abx killing off the "friendlies" (probiotics are needed to prevent this). IV abx do not bypass stomach-related herxing.
I'd suggest doing anything you can to get the toxins out that are contributing to your feeling so uncomfortable. Detox methods are described in the thread at the top of the forum for those New to Lyme.
Also, ask your doctor for IV fluids so you don't become even more dehydrated - dehydration can cause severe muscle pain, kidney failure, and make your other symptoms a lot worse also.
For the difficulty eating, try a liquid meal such as Boost or Ensure, even SlimFast has good nutrition in it. Chill it first to make it more palatable. I know it has sugar, but that beats starving to death, and right now your body would probably absorb all of the sugar anyway.
Another idea is to try a Homeopathic remedy called Nux Vomica - this remedy helps with a lot of the stomach symptoms you describe.
Ginger Tea is another thing to try to help settle your stomach. Take 1 inch of fresh ginger root, peel it, place it in 2 cups of water in a pan. Bring the water & ginger to a boil, then turn it down and simmer for 10 minutes. Cool. Sip this tea as often as you feel comfortable doing so. It should keep in the refrigerator in a sealed container for up to 48 hours. Always sip it warm...it is more effective this way. You can add a bit of Stevia or Agave to sweeten it if you need to.
I hope this helps - take care,